Almost r-contact structures
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 1, pp. 97-115.
@article{ASNSP_1972_3_26_1_97_0,
     author = {Van\v{z}ura, Ji\v{r}{\'\i}},
     title = {Almost $r$-contact structures},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {97--115},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {1},
     year = {1972},
     zbl = {0234.53040},
     mrnumber = {362132},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1972_3_26_1_97_0/}
}
TY  - JOUR
AU  - Vanžura, Jiří
TI  - Almost $r$-contact structures
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1972
DA  - 1972///
SP  - 97
EP  - 115
VL  - Ser. 3, 26
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1972_3_26_1_97_0/
UR  - https://zbmath.org/?q=an%3A0234.53040
UR  - https://www.ams.org/mathscinet-getitem?mr=362132
LA  - en
ID  - ASNSP_1972_3_26_1_97_0
ER  - 
%0 Journal Article
%A Vanžura, Jiří
%T Almost $r$-contact structures
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1972
%P 97-115
%V Ser. 3, 26
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1972_3_26_1_97_0
Vanžura, Jiří. Almost $r$-contact structures. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 1, pp. 97-115. http://archive.numdam.org/item/ASNSP_1972_3_26_1_97_0/

[1] Sasaki, S., On differentiable manifolds with certain structures which are closely related to almost contact structure I, Tohoku Math. J. 12 (1960), 459-476. | MR | Zbl

[2] Sasaki, S., Hatakeyama, Y., On differentiable manifolds with certain structures which are closely related to almost contact structure II, ibid. 13 (1961) 281-294. | MR | Zbl

[3] Ishihara, S., Obata, M.: On manifolds which admit some affine connection, J. of Math. (Tokyo) 1 (1953), 71-76. | MR | Zbl

[4] Hermann, R., On the differential geometry of foliations, Ann. of Math. 72 (1960), 445-457. | MR | Zbl

[5) Palais, R., A global formulation of the Lie theory of transformation groups, Memoirs of Amer Math. Soc. No. 22 (1957). | MR | Zbl